# SDR AALA201703219047

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 53,456 hours, 21,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT RIGHT AFT SVC DOOR BROKEN. REPLACED R2 EMEG EXIT SIGN ASSY IAW AMM 33-51-01. OPS CHECKS NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
